Can euthyrox cause hair loss??

Hi everyone

I am complaining of hair loss. I am on euthyrox. My daily dose was 125 , TSH was 0.35 I lowered the dose to 100 since 10 days. Hair loss still present and it is falling from roots . My CBC is normal. I am on biotin supplement and kaminomoto lotion. I had one PRP session this week and one mesotherapy session.

CAN HAIR LOSS BE ATTRIBUTED TO EUTHYROX AND IF SO WHAT CAN I DO???

4 Replies

oldestnewest
  • Why did you lower your dose? Your TSH is fine for someone on thyroid meds. Mine is always suppressed. Do you have your T3 and T4 levels as they are what is important? My hair loss is awful when my T3 is low.

  • I lowered the dose because I had palpitations

    . My doctor said we will try a month on 100 and repeat testing.

  • Ah, ok. Ask him to test T4 and T3 as well as TSH. TSH doesn't mean much once you are on meds. It's the T3 that's the most important. Good luck.

  • If you had palpitations the dose was probably too much.

    Your hair loss could have been caused by that,it can happen with too much hormone as well as too little.

You may also like...